- importsource = ("Copia (3) de 01621459-2005-09.txt")
- Artículo:
Bayesian Nonparametric Spatial Modeling With Dirichlet Process Mixing
- Autor:
Alan E. Gelfand
Athanasios Kottas
Steven N. MacEachern
- Página:
1021-1035
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
471
- Fecha:
September 2005
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2005-09.txt
- Documento número 821178
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Generalized Radius Processes for Elliptically Contoured Distributions
- Autor:
Luis Angel García-Escudero
Alfonso Gordaliza
- Página:
1036-1045
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
471
- Fecha:
September 2005
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2005-09.txt
- Documento número 821179
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Estimation in the Mixture of Markov Chains Moving With Different Speeds
- Autor:
Halina Frydman
- Página:
1046-1053
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
471
- Fecha:
September 2005
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2005-09.txt
- Documento número 821180
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Residual Diagnostics for Growth Mixture Models: Examining the Impact of a Preventive Intervention on Multiple Trajectories of Aggressive Behavior
- Autor:
Chen-Pi Wang
C. Hendricks Brown
Karen Bandeen-Roche
- Página:
1054-1076
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
471
- Fecha:
September 2005
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2005-09.txt
- Documento número 821181
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo
- Artículo:
Transdimensional Markov Chains: A Decade of Progress and Future Perspectives AUT Scott A. Sisson
- Página:
1077-1089
- Sección:
General Review Article
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
471
- Fecha:
September 2005
- ISSN:
01621459
- SrcID:
Copia (3) de 01621459-2005-09.txt
- Documento número 821182
- Actualizado el martes, 10 de julio de 2018 10:47:33 a. m.
- Creado el martes, 10 de julio de 2018 10:47:33 a. m.
- Enlace directo